# SDR QXEA2010112900822

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 23,509 hours, 17,337 cycles
- Engine: Ge CF348C1
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: 47388904
- Part serial: 0003
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 11,630 hours, 8,474 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE. PLACED SYS ON MEL 26-00-1. 11/29 CLEARED BY:  R & R CONTROL UNIT IAW AMM 26-10-01-000 (400) -801.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
